| Model Number |
MC2-5090R |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to (b)(4) for evaluation.Root cause is unable to be determined.Device returned to lirc.
Event or Problem Description
It was reported that a revision procedure was performed on (b)(6) 2020.As per the reporter the rod was not lengthening.During a review of investigation findings from lirc it was identified that the rod was unable to be retracted.